Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Splitting formulas for the rational lift of the Kontsevich integral

Delphine Moussard

Algebraic & Geometric Topology 20 (2020) 303–342
Abstract

Kricker defined an invariant of knots in homology 3–spheres which is a rational lift of the Kontsevich integral and proved with Garoufalidis that this invariant satisfies splitting formulas with respect to a surgery move called null-move. We define a functorial extension of the Kricker invariant and prove splitting formulas for this functorial invariant with respect to null Lagrangian-preserving surgery, a generalization of the null-move. We apply these splitting formulas to the Kricker invariant.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 54.236.58.220 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
$3$–manifold, knot, homology sphere, cobordism category, Lagrangian cobordism, bottom–top tangle, beaded Jacobi diagram, Kontsevich integral, LMO invariant, Kricker invariant, Lagrangian-preserving surgery, finite type invariant, splitting formula
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57M25, 57N10
References
Publication
Received: 9 September 2018
Revised: 4 February 2019
Accepted: 24 February 2019
Published: 23 February 2020
Authors
Delphine Moussard
Japan Society for the Promotion of Science
Research Institute for Mathematical Sciences
Kyoto University
Kyoto
Japan
Institut de Mathématiques de Marseille
Aix-Marseille University
Marseille
France